The inverse spectral problem for surfaces of revolution

Steve Zelditch*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

35 Scopus citations

Abstract

We prove that isospectral simple analytic surfaces of revolution are isometric.

Original languageEnglish (US)
Pages (from-to)207-264
Number of pages58
JournalJournal of Differential Geometry
Volume49
Issue number2
DOIs
StatePublished - 1998

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'The inverse spectral problem for surfaces of revolution'. Together they form a unique fingerprint.

Cite this